# SDR SWIA200616434

- Difficulty date: January 19, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 13,110 hours, 10,271 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, TRANSVERSE BEAM TO FLOORBEAM ATTACH CLIP IS CRACKED FS 280.0, RBL 8.0, ITEM FOUND AT C CHECK INSPECTION.  TRANSVERSE BEAM TO FLOORBEAM ATTACH CLIP REPLACED.
